# SDR YYFA201000019

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 38,701 hours, 32,645 cycles
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, LT ENGINE DID NOT REACH TO POWER, EGT REACHED 630 DEGRESS AT APPROX 94 PERCENT N1.  REQUIRED N1 AT 1,000 FT AND 26 DEGRESS IS 97.1 PERCENT.  BOTH PILOT'S SAW EXCESSIVE EGT AND ABORTED TAKEOFF AT APPROX 30-40 KTS.
